# SDR JJBA20211228038

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 43,562 hours, 28,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT DURING TAKEOFF AND CLIMB PHASES. OPS CHECK FAILED FOR PACK 1 HAD OVERHEAT MESSAGE DURING PACK 1 POWER RUNS ALTHOUGH NO ELECTRICAL SMELLS. NO CMC MESSAGES FOUND AT THIS TIME. PERFORMED HIGH POWER RUNS WITH PACK 2 WITH NO SMELLS OR MESSAGES.
